OK, here’s a weird one. I know it’s not an MS symptom, and I’m not (and haven’t been) on steroids, but I’m wondering if any of my other drugs have been known to cause a puffy face long term.
The list is as follows:
- Microgynon contraceptive
Variable as needed:
It’s been very subtle but I’ve been noticing my right cheek, under my eye looks puffy - and has been getting more so.
I started using a new moisturiser fairly recently, and wondered if I might actually be allergic to it, so stopped using it, but the puffiness has not reduced.
Caught sight of my reflection in the kettle the other day (I know, never flattering - like looking at yourself in the back of a spoon) - but got a shock, as it looked like someone had socked me in the face!
It doesn’t hurt whatsoever - either normally, or to the touch - just puffy and ever-so-slightly shiny.
This morning, I can actually see that it’s swollen - i.e. without looking in the mirror - my cheek is raised enough to be visible out of that eye! It doesn’t look red or sore - just puffy.
I’m seeing the MS nurse anyway next month abut an unrelated issue, so will mention it then, but am wondering if I ought to leave it that long.
I do not think it’s a tumour or cyst - there’s no sensation of a lump under the skin. Just this puffiness.
Am I being silly, and this is just something I should learn to expect around the menopause? I know I’m not young any more, but it’s getting harder and harder to look nice.